T Nation

Accutane and TRT

I have been on TRT for about 1.5 years and around 8 months ago I started getting bad acne on my back, face, and some on my arms. I have tried everything to get rid of it with no luck. I just went back to the dermatologist and she put me on accutane. Has anyone ever done accutance while on TRT and if so did it work for you? Just a FYI my e2 levels were around 48 when the acne started popping up and I got on adex immediately. Now it is 28 and the acne is still just as bad.

You cannot use this long term, I would view it as a last resort.

http://www.T-Nation.com/searchResults.jsp?cx=016420786931182441572%3Akswwmllusns&cof=FORID%3A10&ie=UTF-8&q=accutane&sa=&siteurl=tnation.T-Nation.com%2Ffree_online_forum%2Fsports_training_performance_bodybuilding_trt

I have tried everything and this is a last resort.

Have you studied these?

http://www.T-Nation.com/searchResults.jsp?cx=016420786931182441572%3Akswwmllusns&cof=FORID%3A10&ie=UTF-8&q=back+acne&sa=&siteurl=www.T-Nation.com%2F&ref=tnation.T-Nation.com%2Ffree_online_forum%2Fsports_training_performance_bodybuilding_trt%2Fprototype_advice_for_new_guys&ss=2172j753102j9